Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena IUD side affects?

Did you have any side affects while using the mirena IUD? I have had mine for about a yr and I have to say it hasn't been that bad but I'm getting it taken out in a couple weeks due to some cramping, anxiety and I've just been over all moody since I got it.

 
L0vingMy3Girls

Asked by L0vingMy3Girls at 8:26 AM on Mar. 28, 2011 in Health

Level 23 (15,592 Credits)
This question is closed.
Answers (5)
  • Mine would take WAY too long to list here, so here's the journal detailing most of it.

    Mrs.BAT

    Answer by Mrs.BAT at 2:45 PM on Mar. 28, 2011

  • I had no side effects from Mirena. I loved it and plan on getting a new one put in soon. Sorry it isn't working out for you. I loved not having a period and not having to worry about taking anything.
    kmath

    Answer by kmath at 8:37 AM on Mar. 28, 2011

  • i did and it started right around the year same side effects as you.
    his88angel

    Answer by his88angel at 8:50 AM on Mar. 28, 2011

  • I had crapms and was moody as well. I also lost my sex drive. I still had it but it was not what it was before. I had it taken out last September and I am back to my old self.
    sunsetbeach81

    Answer by sunsetbeach81 at 9:00 AM on Mar. 28, 2011

  • I have had no side effects from it, getting ready to get a new one since I've had this one just under 5 years. It has been wonderful, no periods and no worries about unexpected anythings...so sorry to hear it isn't working for you, it has been heaven sent for me, I was always having some sort of side effect from bcp.
    sdks2011

    Answer by sdks2011 at 11:41 AM on Mar. 28, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN